# SDR MALA040828

- Difficulty date: November 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 14,231 hours, 15,376 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, 512AL 5 CRACKED RIBS, MAINTENANCE REPAIRED IAW SAAB SRM 57-10-30-2.  REFER TO NRC NR 218746 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 11/18/04.
